# SDR AALA201604069005

- Difficulty date: April 2, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 72,285 hours, 11,192 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127170002
- Part serial: 677
- Condition: Low Pressure
- Location: Fuel System
- Part time: 69,258 hours, 9,874 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL TRIM TANK PUMP HAD LOW PRESSURE.  REPLACED TRIM TANK TRANSFER PUMP & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.
